Alert archive / Florida / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 101, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at May 10, 2024, 5:21 AM CDT for 12 counties in Florida. It was in force for 84 min. 41 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2024, 5:21 AM CDT (10:21 UTC)
- Expired
- May 10, 2024, 6:45 AM CDT
- In force
- 84 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Jackson County, FL, Jefferson County, FL, Leon County, FL, Liberty County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL
The radar
The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 10:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 5:25 AM CDT | TSTM WND GST 61 | Clarksville, FL | |
| May 10, 5:27 AM CDT | TSTM WND DMG | 1 Nw Cedar Grove, FL | Part of the roof of John Lee Mazda blew off as a result of strong winds. |
| May 10, 5:27 AM CDT | TSTM WND DMG | Cedar Grove, FL | Tree down along the 1200 block of Everett Ave. |
| May 10, 5:28 AM CDT | TSTM WND GST 63 | 1 Se Springfield, FL | Ambient station gusted to 63 mph. |
| May 10, 5:29 AM CDT | TSTM WND GST 66 | Blountstown, FL | Wunderground station KFLBLOUN15 gusted to 66 mph. |
| May 10, 5:30 AM CDT | TSTM WND DMG | Callaway, FL | A church in Callaway had its awning ripped off, and power poles were damaged. |
| May 10, 5:36 AM CDT | HAIL 1 | 3 E Callaway, FL | Report from mPING: Quarter (1.00 in.). |
| May 10, 5:38 AM CDT | TORNADO | 3 E Sawdust, FL | A tornado tracked from Gadsden County into Leon county with preliminary EF1 damage noted in Gadsden county and EF2 damage in Leon county as it moved through Tallahassee. This was one of two tornadoes that impacted Tallahassee. |
| May 10, 5:45 AM CDT | TSTM WND DMG | Orange, FL | Numerous trees and power lines down across Liberty county. |
| May 10, 5:50 AM CDT | TSTM WND DMG | Midway, FL | Gadsden EM reports downed trees in the area of the I-10 192 ramp in Midway. |
| May 10, 5:50 AM CDT | TORNADO | 3 Ene Fort Braden, FL | A second tornado developed near the Gadsden/Leon county border and tracked into Tallahassee. Preliminary rating EF2. |
| May 10, 5:58 AM CDT | TSTM WND DMG | 2 Wsw Tallahassee Comm, FL | Large tree down along Jackson Bluff Road. |
| May 10, 5:59 AM CDT | TSTM WND GST 68 | 4 Wnw Tallahassee Comm, FL | Mesonet station TT671 Tallahassee Forestry Cntr. |
| May 10, 6:00 AM CDT | TSTM WND GST 66 | Tallahassee Internation, FL | Corrects time of previous tstm wnd gst report from Tallahassee International A/P. ASOS station KTLH Tallahassee International Airport. |
| May 10, 6:02 AM CDT | TSTM WND GST 84 | Florida A And M, FL | FAMU Weatherstem gusted to 84 mph. |
| May 10, 6:05 AM CDT | TSTM WND DMG | 2 Sw Crawfordville, FL | Roland Harvey Road had lines and large trees down. |
| May 10, 6:05 AM CDT | TSTM WND GST 62 | 2 Sw Killearn Estates, FL | Northeast Tallahassee Weatherstem gusted to 62 mph. |
| May 10, 6:05 AM CDT | TORNADO | Woodville, FL | EF1 tornado confirmed by storm survey impacted Woodville. Tracked from near the Gadsden/Leon county line to just NNW of Natural Bridge. |
| May 10, 6:06 AM CDT | TSTM WND DMG | Crawfordville, FL | Several trees and power lines down. |
| May 10, 6:07 AM CDT | TSTM WND DMG | 2 Nw Vereen, FL | Large tree down on Finner Road. |
| May 10, 6:08 AM CDT | TSTM WND DMG | Southwood, FL | Trees were blown down in the Southwood area. |
| May 10, 6:10 AM CDT | TSTM WND GST 71 | Kleman Plaza, FL | Mesonet station 1080W State Capital Complex (WEATHERSTEM). |
| May 10, 6:12 AM CDT | TSTM WND DMG | 1 Sse Tom Brown Park, FL | NWS Employee reported snapped/downed trees. |
| May 10, 6:18 AM CDT | TSTM WND GST 73 | 1 Ssw Apalachee Regiona, FL | Ambient weather station gusted to 73 mph. |
| May 10, 6:20 AM CDT | TSTM WND DMG | 1 N Waukeenah, FL | Trees down along Old Buzbee Road. |
| May 10, 6:20 AM CDT | TSTM WND DMG | 1 Wsw Waukeenah, FL | Tree down on house on Birdwell Road. |
| May 10, 6:20 AM CDT | TSTM WND DMG | Wacissa, FL | Trees down in the Wacissa area. |
| May 10, 6:20 AM CDT | TSTM WND GST 52 | Shell Point, FL | Mesonet station 0742W Fswn Wakulla Shell Point Beach. |
| May 10, 6:30 AM CDT | TSTM WND DMG | 2 W Eridu, FL | Several trees down along SW Mt Gilead Road with damage to a trailer. |
| May 10, 6:30 AM CDT | TSTM WND DMG | 2 Wnw Eridu, FL | Trees down along SW Mt Olive Church Road. |
| May 10, 6:30 AM CDT | TSTM WND DMG | Aucilla, FL | Trees down along S Salt Road. |
| May 10, 6:31 AM CDT | TSTM WND DMG | 2 Nw Eridu, FL | Trees down on Wyoming Ave. |
| May 10, 6:31 AM CDT | TORNADO | 2 Ssw Lamont, FL | A tornado touched down in far eastern Jefferson county and moved through most of southern Madison county. EF0 tree damage was confirmed in Jefferson county with EF1 damage in Madison county. |
| May 10, 6:35 AM CDT | TSTM WND DMG | 2 W Shady Grove, FL | Trees down on Alton Wentworth Road. |
| May 10, 6:40 AM CDT | TSTM WND DMG | 2 S Moseley Hall, FL | Callahan Loop had multiple trees and power poles down, twisted tops out of pines and damaged fences. Possible tornado. |
| May 10, 6:40 AM CDT | TSTM WND DMG | 3 S Moseley Hall, FL | Multiple trees down, trees snapped in half, lots of limbs, athletic training materials damaged or destroyed. Possible tornado. |
| May 10, 6:45 AM CDT | TSTM WND DMG | Perry, FL | Several trees down in Perry. |
| May 10, 6:45 AM CDT | TSTM WND GST 62 | Perry-Foley Airport, FL | Perry Airport gusted to 62 mph. |
| May 10, 6:50 AM CDT | TSTM WND DMG | Cherry Lake, FL | Tree down along Highway 53 near Cherry Lake. |
| May 10, 6:50 AM CDT | TSTM WND GST 52 | 3 Wnw Madison, FL | Mesonet station 0049W Madison County High School. |
| May 10, 6:53 AM CDT | TSTM WND GST 66 | Tallahassee Internation, FL | ASOS station KTLH Tallahassee International Airport. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 35 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 3:03 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 10.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 189 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 925 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 267 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 9.8
The text
As transmitted.
658
WUUS52 KTAE 101021
SVRTAE
FLC005-013-037-039-045-063-065-073-077-079-123-129-101145-
/O.NEW.KTAE.SV.W.0101.240510T1021Z-240510T1145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
621 AM EDT Fri May 10 2024
The National Weather Service in Tallahassee has issued a
* Severe Thunderstorm Warning for...
Southeastern Jackson County in the Panhandle of Florida...
Gulf County in the Panhandle of Florida...
Southeastern Bay County in the Panhandle of Florida...
Calhoun County in the Panhandle of Florida...
Wakulla County in Big Bend Florida...
Gadsden County in Big Bend Florida...
Liberty County in Big Bend Florida...
Taylor County in Big Bend Florida...
Jefferson County in Big Bend Florida...
Leon County in Big Bend Florida...
Franklin County in Big Bend Florida...
Madison County in Big Bend Florida...
* Until 745 AM EDT/645 AM CDT/.
* At 620 AM EDT/520 AM CDT/, severe thunderstorms were located along
a line extending from Chattahoochee to 14 miles northwest of
Stonemill Creek to 9 miles southwest of Panama City, moving east at
70 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Tallahassee, Panama City, Callaway, Woodville, Carrabelle,
Monticello, Quincy, Havana, Perry, Midway, Florida State
University, Eastpoint, Apalachicola, Tallahassee Community College,
Blountstown, St. Marks, Madison, Crawfordville, Florida A and M,
and St George Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2960 8524 2960 8540 2974 8549 2988 8549
3007 8581 3035 8536 3071 8495 3063 8333
2980 8359 2982 8371 3003 8405 2999 8426
2986 8429 2981 8450 2964 8472 2952 8507
TIME...MOT...LOC 1020Z 288DEG 63KT 3070 8482 3034 8529 3007 8576
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
58-REESE1 follow-up statement
165
WWUS52 KTAE 101054
SVSTAE
Severe Weather Statement
National Weather Service Tallahassee FL
654 AM EDT Fri May 10 2024
FLC005-013-063-101104-
/O.CAN.KTAE.SV.W.0101.000000T0000Z-240510T1145Z/
Jackson FL-Bay FL-Calhoun FL-
654 AM EDT Fri May 10 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON...
SOUTHEASTERN BAY AND CALHOUN COUNTIES IN THE PANHANDLE OF FLORIDA IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 AM EDT/1000
AM CDT/ for Big Bend and the Panhandle of Florida.
&&
LAT...LON 2960 8524 2960 8540 2975 8549 2988 8549
2994 8541 2993 8539 2995 8539 3067 8437
3063 8333 2980 8359 2982 8371 2987 8375
3003 8405 2999 8426 2986 8429 2981 8450
2964 8472 2952 8507
TIME...MOT...LOC 1054Z 288DEG 63KT 3052 8419 3016 8466 2989 8513
$$
FLC037-039-045-065-073-077-079-123-129-101145-
/O.CON.KTAE.SV.W.0101.000000T0000Z-240510T1145Z/
Gulf FL-Wakulla FL-Gadsden FL-Liberty FL-Taylor FL-Jefferson FL-
Leon FL-Franklin FL-Madison FL-
654 AM EDT Fri May 10 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM
EDT/645 AM CDT/ FOR GULF...WAKULLA...SOUTHEASTERN GADSDEN...
LIBERTY...TAYLOR...JEFFERSON...LEON...FRANKLIN AND MADISON
COUNTIES...
At 654 AM EDT/554 AM CDT/, severe thunderstorms were located along a
line extending from near Tallahassee to 18 miles west of
Crawfordville to 11 miles northeast of Port St. Joe, moving east at
70 mph.
HAZARD...70 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Tallahassee, Woodville, Carrabelle, Monticello, Havana, Perry,
Midway, Florida State University, Eastpoint, Apalachicola,
Tallahassee Community College, St. Marks, Madison, Crawfordville,
Florida A and M, St George Island, Port St. Joe, Mexico Beach, Doak
Campbell Stadium, and Wewahitchka.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 2960 8524 2960 8540 2975 8549 2988 8549
2994 8541 2993 8539 2995 8539 3067 8437
3063 8333 2980 8359 2982 8371 2987 8375
3003 8405 2999 8426 2986 8429 2981 8450
2964 8472 2952 8507
TIME...MOT...LOC 1054Z 288DEG 63KT 3052 8419 3016 8466 2989 8513
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
58-REESEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:57 AM CDT, 2 hours 24 minutes earlier.
Area forecast discussion, May 10, 2:57 AM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
357 AM EDT Fri May 10 2024
...STRONG TO SEVERE THUNDERSTORMS EXPECTED THROUGH THE REST OF THE
MORNING ACROSS THE REGION...
...New NEAR TERM, SHORT TERM, LONG TERM, AVIATION, MARINE, FIRE WEATHER, HYDROLOGY...
.NEAR TERM...
(Today and tonight)
Issued at 353 AM EDT Fri May 10 2024
Watching two areas of convection at the moment, one across central
Alabama and one further west into central/southern Mississippi and
will gradually enter western Alabama. Outflow from earlier storms
runs north of Apalachicola northwest into central Alabama. Dewpoints
east of this boundary in the low to mid 60s and dewpoints west
are in the mid 70s. MLCAPE in the area runs from 1000-2000 J/kg
with higher readings further west. Some inhibition east of the
outflow and much less further west. The outflow boundary is
expected to slowly move back north and east overnight as a mid
level disturbance approaches and southerly winds become more
dominant ahead of this feature.
Assessing the latest CAMs, convection over central Alabama will
drift southeast and into our northern counties before 1AM. Some
questions on how far south this convection can go into our area
before significantly weakening as the atmosphere east of the
outflow boundary is more stable. Additional convection may fire
into the panhandle in that same timeframe while convection in
southern Mississippi/western Alabama races towards the area
towards 5AM. These two areas congeal through the night while
convection in Texas races along the Gulf coast towards the area in
the morning hours.
The enhanced risk from SPC remains overnight with destructive winds
70-80+ mph along with tornadoes and large hail. Residents are urged
to have several ways to receive warnings, and make sure these
devices and means are charged and the volume is up loud as much
of this will be occurring at night. These systems have the
potential to produce widespread damage along its track.
Appears the MCS will push through the area in the morning hours,
trends continue to show residual showers and storms develop into the
afternoon hours. Flooding may become an issue depending on how the
MCS evolves and moves across the area and convection that develops
behind the it. Keep pops going further west into the afternoon hours
and may have to expand if convection does develop further west into
the panhandle.
Pops will be winding down Friday night as a cold front moves
through. Highs will be in the 80s today and lows tonight will fall
in the low 60s. Dewpoints fall into the mid 50s behind the front so
it will feel like a crisp morning into Saturday morning.
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 353 AM EDT Fri May 10 2024
Being post-frontal will lead to relatively cooler temps and a
decrease in moisture as northerly flow prevails throughout the short
term. Although surface winds will be southerly near the coast during
the afternoon hours due to the sea breeze, high pressure will lead
to large-scale subsidence. Limiting development to fair weather Cu
or developing towers that fizzle away. Overall, a nice weekend is on
tap.
Expect daytime highs generally in the 80s with overnight lows
generally in the upper 50s to low 60s.
&&
.LONG TERM...
(Monday through Thursday)
Issued at 353 AM EDT Fri May 10 2024
Next week a parade of shortwaves looks to move across the north Gulf
states with several rounds of weather possible. Given upper-level
support and good instability and decent low-level shear there's a
fair chance for multiple rounds of severe weather. Given the
mesoscale nature of these disturbances it's far too early to get
into specifics, however, once we get into Tuesday and beyond we're
looking at an active period.
Expect daytime highs initially in the upper 70s to mid 80s on Monday
to climb back up into the upper 80s to low 90s by Thursday.
Similarly, expect overnight lows initially in the low to mid 60s
initially climb into the upper 60s to lower 70s by Thursday.
&&
.AVIATION...
(06Z TAFS)
Issued at 353 AM EDT Fri May 10 2024
Clusters of storms are currently moving through southwest Georgia
with a more intense line moving into southern Alabama. This area
will move eastward and pose a damaging wind threat, along with
some hail and isolated tornadoes. Kept the timing of TSRA and
strong wind gusts as is from the previous TAFs and will amend as
needed. Cigs will lower to MVFR/IFR overnight with vsby
restrictions primarily underneath heavier convection. All and all,
poor flying conditions through the afternoon hours until the
convection passes to the east.
&&
.MARINE...
Issued at 353 AM EDT Fri May 10 2024
A cold front will slowly approach from the northwest today, preceded
by strong to severe thunderstorms over the waters. Cautionary
conditions could be possible throughout today into tomorrow morning.
The front will limp across the waters on tonight. It will be
followed by moderate to occasionally fresh northerly breezes on
Saturday morning. Surface high pressure over the southern Plains on
Saturday will move across the Southeast States on Sunday, causing
winds to clock around. High pressure will move east into the
Atlantic on Monday, brining a return to southerly flow.
&&
.FIRE WEATHER...
Issued at 353 AM EDT Fri May 10 2024
Through early this afternoon, thunderstorms are expected to increase
in coverage and intensity as a complex of storms moves through the
region. Severe storms including destructive winds, hail, and
isolated tornadoes will all be possible. By late afternoon or early
evening, the rain will move east of the Florida Big Bend with drying
conditions into the weekend. The weather pattern will remain
unsettled into next week with several rounds of wetting rains and
possible severe weather.
&&
.HYDROLOGY...
Issued at 353 AM EDT Fri May 10 2024
A marginal risk of excessive rainfall is place today for most of the
area as a frontal system looks to push through the region. The
primary risk here being torrential downpours or training within any
thunderstorm(s) leading to a localized flash flooding risk.
Otherwise, area rivers are expected to remain below flood stage. In
the extended period the WPC is forecasting 3-5 inches by midweek
next week. This could introduce some riverine concerns, however,
it's too far out to say with any degree of confidence.
&&
.SPOTTER INFORMATION STATEMENT...
Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage by calling the
office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 85 63 84 62 / 90 10 0 0
Panama City 84 65 83 65 / 80 0 0 0
Dothan 82 60 81 60 / 80 0 0 0
Albany 82 59 81 58 / 70 0 0 0
Valdosta 82 62 82 60 / 90 10 0 0
Cross City 87 65 86 60 / 60 30 0 0
Apalachicola 83 67 82 66 / 70 10 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday morning for FLZ108-112-
114-115.
GA...None.
AL...None.
GM...None.
&&
NEAR TERM...Scholl
SHORT TERM...Oliver
LONG TERM....Oliver
AVIATION...Scholl
MARINE...Oliver
FIRE WEATHER...Scholl
HYDROLOGY...OliverIn the hours before
Local storm report, May 10, 4:17 AM CDT, 1 hour 4 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
517 AM EDT Fri May 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 AM Hail 3 W Harmony Church Rd/H 31.23N 84.79W
05/10/2024 E2.50 Inch Miller GA Public
Report of 2.5 inch hail West Sheffield and
Highway 27.
&&Local storm report, May 10, 4:18 AM CDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
518 AM EDT Fri May 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0424 AM Tstm Wnd Dmg 1 NE Ariton 31.61N 85.70W
05/10/2024 Dale AL 911 Call Center
Report of a tree down on County Rd 72 just
outside of Ariton.
&&
KRLocal storm report, May 10, 4:45 AM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
545 AM EDT Fri May 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 AM Tstm Wnd Gst 1 N De Funiak Springs 30.74N 86.12W
05/10/2024 M54 MPH Walton FL Mesonet
Walton High School Mesonet.
&&
KRLocal storm report, May 10, 4:49 AM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
549 AM EDT Fri May 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 AM Tstm Wnd Gst 2 WNW Miramar Beach 30.39N 86.39W
05/10/2024 E53 MPH Walton FL Mesonet
Ambient Weather Station reported a 53 mph
thunderstorm wind gust.
&&
KRLocal storm report, May 10, 4:53 AM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
553 AM EDT Fri May 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM Tstm Wnd Dmg 1 W Cuthbert 31.77N 84.81W
05/10/2024 Randolph GA Dept of Highways
Tree limbs down blocking the road on SR 50
before Girard Street.
&&Local storm report, May 10, 5:12 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tallahassee FL
612 AM EDT Fri May 10 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 AM Tstm Wnd Gst 5 NE West Bay 30.35N 85.80W
05/10/2024 M64 MPH Bay FL ASOS
ASOS station KECP Panama City.
&&
KRThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 4:02 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Calhoun, Holmes, Jackson, Walton, Washington | 88 min |
| May 10, 4:06 AM CDT | Special Marine Warning | TAE | 114 min | |
| May 10, 4:25 AM CDT | Tornado Warning | TAE | Walton, Washington | 35 min |
| May 10, 4:41 AM CDT | Tornado Warning | TAE | Bay, Walton, Washington | 34 min |
| May 10, 5:13 AM CDT | Tornado Warning | TAE | Gadsden | 47 min |
| May 10, 5:30 AM CDT | Tornado Warning | TAE | Calhoun, Liberty | 30 min |
| May 10, 5:39 AM CDT | Tornado Warning | TAE | Gadsden, Leon | 51 min |
| May 10, 5:44 AM CDT | Tornado Warning | TAE | Gadsden, Leon, Liberty, Wakulla | 31 min |
| May 10, 5:45 AM CDT | Special Marine Warning | TAE | 2 hr | |
| May 10, 5:49 AM CDT | Tornado Warning | TAE | Franklin, Gulf | 26 min |
| May 10, 5:50 AM CDT | Tornado Warning | TAE | Leon, Wakulla | 40 min |
| May 10, 6:16 AM CDT | Tornado Warning | TAE | Jefferson, Lafayette, Madison, Taylor | 59 min |
| May 10, 6:30 AM CDT | Severe Thunderstorm Warning | TAE | Dixie, Lafayette, Taylor | 90 min |
| May 10, 6:41 AM CDT | Tornado Warning | TAE | Lafayette, Taylor | 28 min |
| May 10, 7:24 AM CDT | Special Weather Statement | TAE | Walton | 51 min |
| May 10, 8:58 AM CDT | Special Weather Statement | TAE | Bay | 32 min |
| May 10, 9:04 AM CDT | Special Marine Warning | TAE | 3 hr | |
| May 10, 10:11 AM CDT | Special Weather Statement | TAE | Wakulla | 49 min |
| May 10, 10:41 AM CDT | Severe Thunderstorm Warning | TAE | Franklin, Wakulla | 19 min |
| May 10, 11:16 AM CDT | Special Weather Statement | TAE | Wakulla | 14 min |
| May 10, 11:57 AM CDT | Special Marine Warning | TAE | 2 hr | |
| May 10, 1:55 PM CDT | Special Marine Warning | TAE | 2 hr | |
| May 10, 2:01 PM CDT | Special Weather Statement | TAE | Calhoun, Liberty | 29 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.